# SDR CA970910004

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150C
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA3SPA
- Condition: Worn
- Location: Carb Heat Box
- Part time: 7,190 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CARBURETOR INSPECTION THE FORWARD SUPPORT BRACKET WAS FOUND LOOSE, FURTHER INSPECTION REVEALED THE SCREWS HOLDING THE BRACKET TO THE CARBURETOR HEAT BOX WERE LOOSE, EVEN THOUGH THE SCREWS WERE INSTALLED WITH LOCKWASHERS AND WERE PROPERLY LOCKWIRED. INSPECTION OF THE SCREWS FOUND THE THREADS WERE WORN AND DID NOT GRIP. THE LOCATION OF THESE SCREWS INSIDE THE CARBURETOR HEAT BOX COULD CREATE A INGESTION PROBLEM, THE ONLY WAY TO PROPERLY INSPECT THESE SCREWS IS TO REMOVE THE AIR FILTER BOX.
